Thou Shalt Not Kill-But Does This Apply to Men in the Special Gang?

Last things first: I take a medication called Venlafaxine or Effexor. It is an antidepressant. I have a feeling that mental health problems are not accepted in your culture. However, antidepressants are used a lot (Utah).

I was just looking up medications that can look like heart attacks if someone overdoses. Interesting. One is Effexor. Since I have so few pills, how would this overdose happen? With a syringe of course. I don’t think it is supposed to look like an overdose, but just a heart attack. If I do have a heart attack tonight, would one of you be so kind and ask for an autopsy?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s